# SDR ASOA2016012614402

- Difficulty date: January 26, 2016
- Submitted: February 1, 2016
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 32,582 hours, 30,051 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT CONTROL TEST AFTER PUSHBACK, THE RT RUDDER PEDDAL WILL NOT REACH FULL DEFLECTION.  DAMAGE TO RUDDAR, CAUSING OBSTRUCTION, SHEETMETAL REMOVED IAW REO 601R-55-41-197 PERFORMED OPS TEST OF RUDDAR IAW AMM 27-21-00.
